# SDR SWIA201437918

- Difficulty date: May 16, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 774
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT EXTERIOR SKIN HAS A GOUGE WITH A DENT AT FS 774, 3.5" BELOW STAB BASE, C-CHECK, DAMAGE OUT OF LIMITS, CUT OUT DENT AND INSTALLED A REPAIR DOUBLER IAW SRM.
